Gateaux differentiability of $w^{*}$-lower semicontinuous convex function in\linebreak Banach spaces and applications (JNCA)
Volume 18
Number 10
pp. 1867-1882

Gateaux differentiability of w*-lower semicontinuous convex function in\linebreak Banach spaces and applications
Shaoqiang Shang and Yunan Cui

Key words Mathematices Subject Classification
Gateaux differentiability, convex function, Asplund space, ball-covering property 46B20, 46G05, 58C20


ONLINE SUBSCRIPTION (Library Only)
PDF
PDF
Open Access (Free)
Flash
Flash

Copyright© 2015 Yokohama Publishers For Editor For Authors